# SDR ANCF20220216009

- Difficulty date: February 14, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N743AV
- Make and model: Airbus A320-214
- Aircraft serial: 6739
- Aircraft time: 17,065 hours, 11,001 cycles
- Engine: Cfmint CFM565B4
- Engine time: 17,066 hours, 11,002 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Nose Cowl
- Part number: D53132110000
- Part serial: RADSA7911
- Condition: Not Reported
- Part time: 110 hours, 106 cycles
- Component: Radome, Airbus, D53132110000
- Component part number: D53132110000
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORT:
14.FEB.2022 WO 54'346'752=> BIRD IMPACT DURING TAKE OFF ROLL LANDING WAS MADE WITH 62.6 TONS AND NO VARIATIONS OF PARAMETERS OCURRED

CORRECTIVE ACTION
14. FEB.2022 =>THE RADOME WAS REMOVED AND REPLACED IN ACCORDANCE WITH AMM TASK 53-15-11-000-001-A AND AMM TASK 53-15-11-400-001-A REV 59 DATE: 01-FEB-2022
